MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta dermato-venereologica · 1986

Diltiazem-associated exfoliative dermatitis in a patient with psoriasis.

Lavrijsen A P, Van Dijke C, Vermeer B J

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a patient with psoriasis who developed exfoliative dermatitis with concomitant fever, malaise and liver enzyme elevations, two days after the introduction of the new calcium antagonist diltiazem. The symptoms rapidly resolved after discontinuation of diltiazem and treatment with prednisone. Three years previously, this patient developed a similar reaction after 12 days of treatment with chloroquine. Diltiazem and chloroquine have a structural resemblance, which suggests that cross-reactions between these drugs may occur.

Для цитирования: Lavrijsen A P, Van Dijke C, Vermeer B J. Diltiazem-associated exfoliative dermatitis in a patient with psoriasis.. Acta dermato-venereologica. 1986.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.